Vol. 10, No. 6, 2016

Download this issue
Download this issue For screen
For printing
Recent Issues

Volume 11
Issue 5, 1009–1241
Issue 4, 767–1007
Issue 3, 505–765
Issue 2, 253–503
Issue 1, 1–252

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
Cover
Editorial Board
Editors' Addresses
Editors' Interests
About the Journal
Scientific Advantages
Submission Guidelines
Submission Form
Subscriptions
Editorial Login
Contacts
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Modular elliptic curves over real abelian fields and the generalized Fermat equation $x^{2\ell}+y^{2m}=z^p$
1147–1172

Samuele Anni and Samir Siksek

Geometry and stability of tautological bundles on Hilbert schemes of points
1173–1190

David Stapleton

Anabelian geometry and descent obstructions on moduli spaces
1191–1219

Stefan Patrikis, José Felipe Voloch and Yuri G. Zarhin

On the local Tamagawa number conjecture for Tate motives over tamely ramified fields
1221–1275

Jay Daigle and Matthias Flach

Heegner divisors in generalized Jacobians and traces of singular moduli
1277–1300

Jan Hendrik Bruinier and Yingkun Li

On 2-dimensional 2-adic Galois representations of local and global fields
1301–1358

Vytautas Paškūnas

A probabilistic Tits alternative and probabilistic identities
1359–1371

Michael Larsen and Aner Shalev